# SDR DLM88970156

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl Box
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, RT MAIN GEAR RED UNSAFE LIGHT STAYED ON FOR APPROX 1 MINUTE AFTER OTHER GEAR LIGHTS WENT OUT.  REPLACED PROX BOX, SWUNG GEAR SEVERAL TIMES.
